# SDR SWAA2019073135449

- Difficulty date: July 19, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 48,447 hours, 28,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY WEB CORRODED BETWEEN BS. 847 TO BS. 856, STR. 25R.  R&R WEB PER DWG AND SRM.
